MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; HEAD, FEMORAL, CERAMYS, 36MM, L, +4MM

ENCORE MEDICAL L.P. DJO SURGICAL; HEAD, FEMORAL, CERAMYS, 36MM, L, +4MM
Catalog Number 402-03-281
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 09/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Revision due to dislocation; converted to dual mobility liner and head.
 
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
 
Additional Manufacturer Narrative
See d4 expiration date, h4, h6, h10 and h11.The agent reported "(patient dislocated.Revised to a dual mobility liner and head)".The previous surgery and the surgery detailed in this event occurred 21 days apart.This evaluation is limited in scope as the items associated with this investigation were not returned to djo surgical - austin for review.The surgery was completed as intended and without incident.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.There were no findings during this evaluation that indicate the reported devices were defective.The surgeon performed this procedure to remedy the patient's condition.No further action is deemed necessary.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.First, there was an ncmr #76046 associated with the main part #402-03-363, head, femoral, ceramys, 36mm, l, +4mm, which documents that out of 66 parts lot, 3 items were rejected due to tears in shrink wrap.Later, the rejected parts were returned to vendor.Second, there was an ncmr #76421 associated with the concomitant part #941-01-36f, empowr acetabular system, liner, neutral, hxe+, 36f, which documents that out of 20 parts lot, all items were rejected due to inner diameter value fail and unable to verify parts.Later, the rejected parts were reworked and accepted after proper justification.All other items in the lot were met with fit, form and function.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.The revision surgery was completed successfully.The root cause of this complaint was a revision surgery due to dislocation.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.Due to short time between previous and revision surgery, it is possible that the event may have occurred due to lack of post-operative care, patient noncompliance with medical instructions or incorrect implant selection, patient activities or trauma.There are multiple factors that may also contribute to an event that are outside the control of djo surgical.

Brand Name
DJO SURGICAL
Common Device Name
HEAD, FEMORAL, CERAMYS, 36MM, L, +4MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key23286202
Report Number1644408-2025-01474
Device Sequence Number5470543
Product Code LZO
UDI-Device Identifier00190446843610
UDI-Public00190446843610
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K241483
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Catalogue Number402-03-281
Device Lot Number6111408
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2025
Supplement Date Received by Manufacturer11/11/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
941-01-36F LOT CODE 698Z1347
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale